# SDR AALA20111207TUL16

- Difficulty date: December 7, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 38,798 hours, 9,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT BOS-LAX.  CREW REPORTED ODOR IN CABIN FOLLOWED BY EQUIPMENT OVERHEAT EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED MCI LANDED WITHOUT INCIDENT.  DEFERRED PRIMARY EQUIPMENT COOLING FAN INOPERATIVE PER MEL 21-22A.  REPLACED FAN AT TUL ON 12/08/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
